Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 11 found articles
 
 
  Analysis of Petschek-type reconnection in a Y-type magnetic field distribution
 
 
Title: Analysis of Petschek-type reconnection in a Y-type magnetic field distribution
Author: Lin, J.
Rijnbeek, R.P.
Semenov, V.S.
Kiendl, M.T.
Biernat, H.K.
Appeared in: Planetary and space science
Paging: Volume 43 (1995) nr. 7 pages 16 p.
Year: 1995
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 11 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands